# SDR DALA2016040802703

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SURFACE OF FITTING BUSHING RT MLG.  CORROSION ON BUSHING BORE RT WAS REMOVED IAW DWG SR 09570087, REV B, NOTE II, MEASURE AFTER REWORK ID 2.337", THEREFORE IS WITHIN LIMITS FOR REPAIR IAW DWG SR09570087, REV: B, NOTE II.
